# SDR CALA0001655

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Aircraft time: 97,096 hours, 21,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY G-2 SUPPORT BEAM CORRODED AROUND FORWARD ATTACHMENT BOLT HOLE AT STA Y = 392-412, X = 8R.  A REPAIR WAS INSTALLED IAW GMM 10-900-01 AND 53-11-01.
